# SDR DL757952153

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, SET UP TO COMPLY WITH ERA 236853-14A CODE 6-57-53 PERM REPAIR WING RT FLAP AFT I/B LOWER SKIN PERMANENT REPAIR.  REPAIR WAS ACCOMPLISHED PER ERA 236853-14 PERM REPAIR.
